# SDR UIEA2018040400541

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: 3144210015
- Part serial: NSN
- Condition: Worn
- Location: Exhaust Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST FWD 11 O'CLOCK SPRING SEAL WORN.  REPLACED THE SPRING SEAL  IAW AMM 70-50-00-912-001, REV 123.
